MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAGITTAL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the both devices are defective and they wobble.There was no harm for patient, operator or third party.There was no case involvement reported.No further information received.***update, khe, 11-oct-2024 further information received.It was reported that the machine runs irregularly from the saw blade during use.Per complaint reporter there was no harm for patient, operator or third party.***update, khe, 15-oct-2024 further information received.The event occurred during a repositioning osteotomy femur.No piece broke off inside the patient.The surgery was finished successfully with the claimed device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The manufacturer evaluation revealed a broken claw at the tool connection.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.The reported event was confirmed.The manufacturer evaluation revealed a broken claw at the tool connection.

Brand Name
SAW ATTACHMENT-SAGITTAL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20556271
Report Number1220246-2024-08291
Device Sequence Number19623822
Product Code HWE
UDI-Device Identifier00888867223424
UDI-Public(01)00888867223424(11)240304(10)15222697
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAGITTAL
Device Catalogue NumberAR-400SAG
Device Lot Number15222697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer08/07/2025
09/03/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date08/07/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown